# SDR MASA200602347

- Difficulty date: September 24, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 17,634 hours, 16,265 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Condition: Leaking
- Location: Apu Fuel Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 7304 ORD.  FUEL ODOR IN CABIN.  MX PLACED APU ON MEL. MX REMOVED AND REPLACED FUEL LINE. OP'S CHECK GOOD.
